# SDR USAABB03107

- Difficulty date: July 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Part time: 44,188 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, FIRST OFFICER'S AIRSPEED AND ALTIMETER FLAGS CAME INTO VIEW, AND THE AUTOPILOT AND AUTO THROTTLE TRIPPED OFF.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE ADC.  (M)
